I had my second Fraxel 3 weeks ago in Iran.

Hi doctor, my name is nazanin. I had my second fraxel 3 weeks ago in Iran. And my doctor give me neotone cream to use every night. I started 3 days ago and my skin start to burn and become red then i stop. Right now my skin is red and burn. And i think the holes on my skin that i had niw is much more visible. I wanna know is gonna be heald abd what should i do

Doctor Answers 7

Fraxel treatment side effects

I would advise you to have a follow up appointment and determine what is causing the redness and burning sensation. Your doctor should provide you with treatment for your condition. The side effects associated with Fraxel should not last 3 weeks post treatment, still it can happen. It is important to be sure there is nothing wrong going on. Therefore, consult your provider or another dermatologist. This may be a reaction to the products being used including Neotone cream. Good luck! 


Summit Emergency Medicine Physician
5.0 out of 5 stars 40 reviews

I had my second Fraxel 3 weeks ago in Iran.

Thanks for your query. Just keep your skin moisturized, hydrated and protect from sun. If the burning still persists you can use pacroma 1% cream to subside the redness. Hope it helps.


All The Best

Ajaya Kashyap, MD
India Plastic Surgeon
4.9 out of 5 stars 162 reviews

Fraxel and skin sensitivity

I would stop the Neotone cream for now and followup with your treating physician. The burning and redness is probably related to sensivity to an ingredient in the Neotone cream. I would want to see you in person to make sure there is no infection. Again, stop the cream for now and follow up with your treating physician. 

Shaun Patel, MD
Miami Physician
5.0 out of 5 stars 54 reviews

Skin irritation following topical unrelated to Fraxel.

See your Board Certified dermatologist, this is not related to the Fraxel laser, it is likely due to skin sensitivities, either allergic or irritant to the cream, a General dermatologist can calm down the inflammation and do some testing. all the best, Dr Davin Lim. Brisbane. Australia. 

Davin Lim, MBBS, FACD
Brisbane Dermatologist
4.7 out of 5 stars 70 reviews

Fraxel

I would recommend you be seen by a Board certified dermatologist to determine if you are having an allergic reaction to the cream or an infection. I would recommend you stop using the neotone cream at this time and make an appointment to be seen. 

Lenore Sikorski, MD
Orange County Dermatologist
4.3 out of 5 stars 24 reviews

Facial Aging and Lasers like Fraxel/Clear + Brilliant, RF like VIVA, Peels, Fillers, Skin Care, Face Lift, Fat Injections; Irrit

We use a specific protocol of exfoliation, hydration, and moisturization along with protection after laser treatments. I suggest you discontinue the neotone and find a local physician to help you. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 188 reviews

After Fraxel, skin is burning and red

I would see a laser or skin specialist. It is possible that either you had a reaction to the cream or that it is infected. Only an evaluation in person can determine that. These 2 conditions are treated differently.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.7 out of 5 stars 40 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.